# SDR 04FDEA02606

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310
- Aircraft serial: 267
- Aircraft time: 26,429 hours, 12,615 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMIS  453 05-21  0003629  28JUN04  MC1  OPEN  R   WS-P 00026805  MOD TYPE H MOD NR C-CHECK REV NR PS ACCOMPLISH MAINTENANCE C-CHECK NR 002  ENT BY: 067708  PLND: ORIGINAL PLAN DATE WAS ENTERED ON: 28JUN04 19:47:42:3 BY:067708 S=M  PLND: DATE:01AUG04 AT: LIS-VNMX ENT BY: 067708 ON: 28JUN04 19:47:42:3 S=M    DURING C-CHECK, FOUND AFT LOWER FAIRING WITH CRACKS AND WEAR (INTERNALLY AND   EXTERNALLY). PYLON SKIN AND FRAMES.  FABRICATED NEW PARTS IAW EA 6-5480-55361.
